Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Undergone TURP, mild urgency, occassional dysuria, on antibiotics, urine shows pus cells. Problem?

dear doctor, my father underwent turp 16 days back , he is symptomatically better with only occasional dysuria and nocturia one to two times, my only worry is that his urine showed 60 pus cells 7 days back and as per culture he was given antibiotics iv and now oral, he is not having any fever or malaise , but we are worried about the pus cells as his today report again shows pus cells, his urologist tells that it is common to have wbc for sometime after turp and suggested to repeat urine test after 3 weeks as father is not having any problems except mild urgency and occasional dysuria.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Your urologist is right. After TURP there will some amount of dysuria and burning sensation. After Turp there be raw area in the area of prostate which takes some time to completely heal and mostly it will take around 3 weeks. During this time pus cells in urine is common. Since your father is asymptomatic and he is already on antibiotic, I think you should not worry. Check the urine after 3 weeks.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor